Since I had my botox treatment I am suffering from extreme fatigue and my depresion is getting worst. Although I could be in pre-menstrual period and having strange effects of it as a result. I am 44 years old and have been treated for depression over 10 years now. Within the past 10 years I have not had this high levels of depression. So far in my life the only thing changed was the Dysport injection. Although I look really good, I was jsut curious to know if depression levels could be effected by it?
Does Dysport Increase Depression?
Doctor Answers (1)
Dysport does not affect depression
Dysport does not affect depression because it only gets absorbed locally and not systemically. Nothing has ever been reported of Dysport affecting depression in anyway.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.